MAUDE Adverse Event Report: PANORAMIC CORPORATION PANORAMIC X-RAY MODEL PC-1000/LASER1000; PC-1000/LASER 1000

PANORAMIC CORPORATION PANORAMIC X-RAY MODEL PC-1000/LASER1000; PC-1000/LASER 1000
Model Number 800724-3
Medical Device Problem Codes Mechanical Problem (1384); Device Operational Issue (2914); Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our service technician tried to follow up with customer on 5/12/2017 to see if they wanted to schedule a repair and was told that the dentist was out of the office.A motor replacement will be required to repair the machine.Motor has not been returned.
 
Event or Problem Description
The office technician, dennis, indicated the machine suddenly came down.He confirmed no one was in the machine at the time and no injuries had occurred.He was told the machine could possibly be repairable and that it needs the lift motor replaced.

Brand Name
PANORAMIC X-RAY MODEL PC-1000/LASER1000
Common Device Name
PC-1000/LASER 1000
Manufacturer (Section D)
PANORAMIC CORPORATION
4321 goshen road
fort wayne IN 46818
MDR Report Key6570517
Report Number1832462-2017-00008
Device Sequence Number16427587
Product Code EHD
UDI-Device Identifier00862309000316
UDI-Public00862309000316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K882436
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Service Personnel
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Service Personnel
Device Model Number800724-3
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1